# SDR DALA1012646310

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 86,578 hours, 10,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND EMERGENCY PATH LIGHT BESIDE DOOR 4L JUMPSEAT INOPERATIVE.  MX REPLACED THE FLOOR LIGHT.  OPS CHECK WAS GOOD.
